# SDR REXA2012052400772

- Difficulty date: May 24, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 20,205 hours, 17,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Unsecure
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT BLACK SMOKE BURNT ODOR, RETURNED TO GATE.  QRH PERFORMED, HAPPENED PRIOR TO TAKING RUNWAY, NOTED COMING FROM FIRST OFFICER'S GASPER.   SECURED CLAMP, OP CHECKED GOOD WITH NO DEFECTS NOTED IAW AMM
